MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-51-5011
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 12/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: the revision reported was likely the result of a weakened biologic integration of the femoral component at the bone-implant interface which led to aseptic (non-infected) femoral loosening.The image of the tibial insert showed minor third body wear but was largely unremarkable for an implanted device with no evidence of volumetric wear.Localized damage was noted on the patella likely secondary to high in-vivo pressure from insufficient superior patellar resection.However, the extent and root cause of the prosthesis wear, osteolysis, and femoral loosening could not be determined as the devices were not returned for evaluation.D10: (b)(6), 02-012-45-5040 - lgc tibial fit tray cem sz 5f / 4t, (b)(6), 201-78-15 - holding pin mini sharp point 4 pk, (b)(6), 201-78-81 - 3 trocar, mod.Hex 2pk, (b)(6), 521-78-23 - threaded pin size 2.3 collared, (b)(6), 521-78-23 - threaded pin size 2.3 collared, (b)(6), 521-78-32 - threaded pin size 3.0 collarless.
 
Event or Problem Description
As reported, approximately two years post the initial left total knee arthroplasty, the patient was revised due to patella wear and delamination.The tibial insert and femoral component were also exchanged.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 5, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key22063825
Report Number1038671-2025-02111
Device Sequence Number12725078
Product Code JWH
UDI-Device Identifier10885862230577
UDI-Public10885862230577
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/17/2026
Device Catalogue Number02-012-51-5011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2023
Initial Report FDA Received Date05/21/2025
Date Device Manufactured05/18/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale
Patient Weight92 KG